Welcome to the Pain Mangement Forum. I am glad that you found us.
The perscription will say on it how much tylenol it contains or if it contains aspirin (which I doubt pre-surgical). Next to the oxycodone it will say, apap ###. That is the amount of acetaminophen (tylenol) in it.
So as an example it may read, oxycodone 7.5mg/apap 500mg. Physicians don't always tell you the amount of acetaminophen that the particular narcotic contain. The reason again for that is it is written on the script. I hope that helps answer your question.
Good luck with your surgery. I hope you heal quickly and have a non-eventful recovery. Please let us know how you are doing.
Take Care, Tuck
Usually the Percocet (Oxycodone/Acetomenophen) that is precribed at 7.5 mg has 325 mg. of Tylenol in it. I have been precribed 7.5 and 10 mgs. after surgery and they both contained 325 mgs. of Tylenol.
They are not scored and can't be split evenly like the 5mg. dose if you want to just take half.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.